MathSciNet Relay Station
MathSciNet bibliographic data
MR2403320 (2009b:37133) 37K65 (35Q53 58B20)
Lenells, Jonatan The Hunter-Saxton equation: a geometric approach. SIAM J. Math. Anal. 40 (2008), no. 1, 266–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement